# SDR UHLA2011051000465

- Difficulty date: May 10, 2011
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 17,559 hours, 10,980 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT RIB 10 AT SPAR 2 UPPER FLANGE CRACKED AT 3RD FASTENER HOLE FROM AFT EDGE.  RIGHT WING RIB 10 R & R IAW SRM 51-40-02, 51-42-01, AND AMM 20-10-01.
